Minimal basically disconnected covers of some extensions
Commun. Korean Math. Soc. 2002 Vol. 17, No. 4, 709-718
Printed December 1, 2002
Chang Il Kim, Kap Hun Jung
DanKook University, DanKook University
Abstract : Observing that each Tychonoff space X has the minimal basically disconnected cover $(\Lambda$X, $\Lambda_X)$ and the realcompactification $\upsilon$X, we introduce a concept of stable $\sigma$Z(X)$^\#$-ultrafilters and give internal characterizations of Tychonoff spaces X for which $\Lambda(\upsilon$X) = $\upsilon(\Lambda$X).
Keywords : basically disconnected space, realcompact space, filter space, covering map
MSC numbers : 54G05, 54D60, 54D80, 54C10
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd